# SDR 2015FA0000358

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: General aviation
- Aircraft: N315EC
- Make and model: Cessna 210-5A
- Aircraft serial: 2050494
- Aircraft time: 7,237 hours
- Engine: Cont IO520F
- Engine time: 1,894 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: A200M1
- Condition: Broken
- Location: Engine
- Part time: 1,894 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON CLIMBOUT THROUGH 4000' EXPERIENCED SUDDEN LOSS OF POWER AND MADE A FORCED LANDING TO A HIGHWAY.  INSPECTION REVEALED CRANKSHAFT BROKEN IN VICINITY OF MAIN BEARING JOURNAL JUST FORWARD OF CYLINDERS NR  1 & 2.  METAL CONTAMINATION NOTED IN THE OIL SCREEN AND OIL SUMP.  ENGINE ASSEMBLY FORWARDED TO MFG FOR FURTHER EXAMINATION.
